|Face and leg subcutaneous fat loss
Dec 20, 1999
The only answer to this type of wasting that I have seen is that it won't come back...or see a dermatoligist. How about something that we can take to sacrifice instead of this fat like L-Glutamine? or vitamins? And does anyone know if it is the HIV or meds that is contributing to this loss?
Response from Dr. Dieterich
Dear Mike, The latest theory is mitochondrial toxicity. If that is true then supplements with coenzyme Q, l-carnitine or riboflavin may help. Happy Holidays. Douglas T. Dieterich, M.D.
What Kind of Diarrhea IS THIS?
Misquito Bites and HIV Therapy
- How Long Do I Wait To Get Tested After Unprotected Anal Sex?
- Is Insertive Oral Sex Safe?
- Receptive Anal Sex Without Condom Worried I Have HIV
- Unprotected Anal Sex Without Ejaculation How Long Does It Take To Test Positive For HIV
- Does HIV Cause Red Eyes?
- Does HIV Cause Tingling In Fingers?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.